If you need an accessible version of this item please contact JSTOR User Support

Some Estimators for a Linear Model with Random Coefficients

Clifford Hildreth and James P. Houck
Journal of the American Statistical Association
Vol. 63, No. 322 (Jun., 1968), pp. 584-595
DOI: 10.2307/2284029
Stable URL: http://www.jstor.org/stable/2284029
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Some Estimators for a Linear Model with Random Coefficients
Preview not available

Abstract

The linear model given by $y_t = \sum_{k=1}^K z_{tk}(\beta_k + v_{tk})\quad t = 1, 2, \cdots, T$ is considered. The βk represent average responses of yt the dependent variable to unit changes in the independent variables, ztk. The vtk are independently distributed random errors. A number of consistent estimators of the coefficients, βk, and the variances of the errors are developed and a few properties of the estimators are noted. Further investigations of sampling properties are needed.

Page Thumbnails

  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585
  • Thumbnail: Page 
586
    586
  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592
  • Thumbnail: Page 
593
    593
  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595